# SDR FDEA201802080327

- Difficulty date: February 8, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 73,418 hours, 30,379 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102897
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE AT FRAME STA 1440 AT STR 25L AFT CARGO. ALL WORK ACCOMPLISHED ON EA F-5310-T0338309 P1. FRAME INBOARD CHORD REPAIR BETWEEN STRINGERS S-23L AND S-26L.
